Home

Quick Links

Search

 

Found publications: 14 result(s)


1 to 10 of 14

P-wave complex-valued traveltimes in homogeneous attenuating transversely isotropic media
Journal name: Geophysical Prospecting
Issue: Vol 67, No 9, November 2019, pp. 2402 - 2413
DOI: 10.1111/1365-2478.12869
Info: Article, pdf PDF (7.36Mb)
Language: English

A Fast Sweeping Scheme for P-wave Traveltimes in Attenuating VTI Media
Publication date: 11 June 2018
DOI: 10.3997/2214-4609.201801124
Info: Extended abstract, pdf PDF (954.04Kb)
Language: English

Perturbation-based moveout approximations in anisotropic media
Authors: S. Xu, A. Stovas and Q. Hao
Journal name: Geophysical Prospecting
Issue: Vol 65, No 5, September 2017, pp. 1218 - 1230
DOI: 10.1111/1365-2478.12480
Info: Article, pdf PDF (10.59Mb)
Language: English

An Approximate Method for the Acoustic Attenuating VTI Eikonal Equation
Authors: Q. Hao and T. Alkhalifah
Publication date: 12 June 2017
DOI: 10.3997/2214-4609.201701257
Info: Extended abstract, pdf PDF (1.71Mb)
Language: English

Analytic Formulae for Vertical Slowness and Tau-P Intercept Time of P-waves in Tilted Orthorhombic Media
Authors: Q. Hao and A. Stovas
Publication date: 31 May 2016
DOI: 10.3997/2214-4609.201601051
Info: Extended abstract, pdf PDF (1.21Mb)
Language: English

Analytic Formulae for Wave Normal of P-waves in Orthorhombic Media
Authors: Q. Hao and A. Stovas
Publication date: 31 May 2016
DOI: 10.3997/2214-4609.201601052
Info: Extended abstract, pdf PDF (9.16Mb)
Language: English

The Offset-midpoint Traveltime Pyramid for P-waves in Orthorhombic Media
Authors: Q. Hao and A. Stovas
Publication date: 01 June 2015
DOI: 10.3997/2214-4609.201413002
Info: Extended abstract, pdf PDF (1.3Mb)
Language: English

Anelliptic Approximation for P-wave Phase and Group Velocities in Orthorhombic Media
Authors: Q. Hao and A. Stovas
Publication date: 01 June 2015
DOI: 10.3997/2214-4609.201413004
Info: Extended abstract, pdf PDF (1.74Mb)
Language: English

The offset-midpoint travel-time pyramid for P-wave in 2D transversely isotropic media with a tilted symmetry axis
Authors: Q. Hao and A. Stovas
Journal name: Geophysical Prospecting
Issue: Vol 63, No 3, May 2015, pp. 587 - 596
DOI: 10.1111/1365-2478.12201
Info: Article, pdf PDF (662.26Kb)
Language: English

Previous 1 2 Next